Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Elevated TSH level, reduced with treatment, difficulty in breathing on climbing stairs, dietary precautions?

doctor my mother is suffering from elevated TSH level 10.4 which has presently came down after 2 months of treatment to 7.4. T3 and T4 normal. she feels difficulty in breathing after walking upstairs. please suggest diet to be taken and and diet to be avoided. she takes curd is it good ? please doctor if u can provide a list what to follow and what to not......
Asked On : Sun, 13 May 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Dear Prasun,

I can see you are genuinely concerned about your mother. Her TSH is still on the higher side (suggesting that she is still hypothyroid). Because she is becoming breathless while climbing stars, another problem she could be suffering from is CHF (congestive heart failure), which can get precipitated because of hypothyroidism. It is very important that you get her cardiac status evaluated by a cardiologist asap.

As far as food is concerned, there are no particular restrictions. Just make sure she does not consume a lot of fatty and fried food. This can worsen her cardiac condition, if she has one.

What is her age?

Hope she gets well soon.
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor